# SDR N3VR96013

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N590CA
- Make and model: Boeing 727231
- Aircraft serial: 20098
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corrosion
- Location: Fwd Lavatory
- Part time: 57,434 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF N/R 3629, FORWARD LAV AISLE SIDE WALL SUPPORT ANGLE CORRODED FORWARD SECTION.  FABRICATED FLOOR SUPPORT FROM EXTRUSION 60-357 7075-T6 PRIMED IAW 51-10-2.  INSTALLED IAW SRM 51-30-2.  (M)
